RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2004, Volume 195, Number 9  


Volterra inequalities in function spaces
E. S. Zhukovskii
3
Generalizations of theorems on mixing flows with non-degenerate saddle points on a 2-torus
A. V. Kochergin
19
Approximation theorem for a homogeneous vector convolution equation
I. F. Krasichkov-Ternovskii
37
Precise solutions of the one-dimensional Monge–Kantorovich problem
A. Yu. Plakhov
57
On modules over a polynomial ring obtained from representations of finite-dimensional associative algebras. II. The case of a non-perfect field
O. N. Popov
75
Defect of index in the theory of non-local problems and the $\eta$-invariant
A. Yu. Savin, B. Yu. Sternin
85
Equilibrium measures and Cramer asymptotics in a non-invertible dynamical system with power-law mixing
D. S. Sarazhinskii
127
Criteria for the continuity of finite-dimensional representations of connected locally compact groups
A. I. Shtern
145
Errata to the paper by Yu. L. Ershov “Abstract class field theory (a finitary approach)” (194:2 (2003), 37–60)
Yu. L. Ershov
160
Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019